# SDR SWIA2025011400011

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 47,289 hours, 40,807 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

L ENG OIL PRESS WARNING MESSAGE CLIMBING OUT. OIL PRESSURE WAS IN RED INDICATION. RAN QRH AND SHUTDOWN ENGINE. MESSAGE PERSISTED     (FLIGHT 5135 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
